# SDR F3LA200800050

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 22,804 hours, 10,925 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: D54630334206
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C7 C CHECK AND LEAK CHECKING OF THE LEFT PYLON, INSPECTION REPORTED A CRACKED FRAME ON THE TOP, LEFT SIDE OF THE PYLON, JUST AFT OF THE PRE-COOLER.  MAINTENANCE REPAIRED THE CRACK IN ACCORDANCE WITH THE REQUIREMENTS OF DRAWING D54630462, A319 SRM 54-52-12, PARAGRAPH 5E AND SRM 51-42-11, PARAGRAPH 6B.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
